





2024 Monster Energy AMA Supercross Championship Schedule of Events for: San Diego

January 20, 2024

Sat	turd	lay

10:30 am – 10:38 am	250SX Group C Free Practice
10:40 am - 10:48 am	250SX Group B Free Practice
10:50 am – 10:58 am	250SX Group A Free Practice
11:00 am – 11:08 am	450SX Group A Free Practice
11:10 am – 11:18 am	450SX Group B Free Practice
11:20 am – 11:28 am	450SX Group C Free Practice

11:28 am - 11:35 am Track Maintenance

11:35 am – 11:45 am 11:50 am – 12:00 pm 12:05 pm – 12:15 pm 12:20 pm – 12:30 pm 12:35 pm – 12:45 pm 12:50 pm – 1:00 pm	250SX Group C Qualifying 250SX Group B Qualifying 250SX Group A Qualifying 450SX Group B Qualifying 450SX Group C Qualifying
1:00 pm – 1:15 pm	KTM Junior Racing Practice

1:15 pm - 1:25 pm	Promoter Track Walk #1
1:25 nm - 1:50 nm	Track Maintenance

1:50 pm – 2:00 pm	250SX Group C Qualifying
2:05 pm – 2:15 pm	250SX Group B Qualifying
2:20 pm – 2:30 pm	250SX Group A Qualifying
2:35 pm – 2:45 pm	450SX Group A Qualifying
2:50 pm – 3:00 pm	450SX Group B Qualifying
3:05 pm – 3:15 pm	450SX Group C Qualifying
3:15 pm – 3:30 pm	KTM Junior Racing Practice

3:30 pm - 3:40 pm	Promoter Track Walk #2
3:40 pm - 3:50 pm	Promoter Track Walk #3
0 50 4 45	T 1 84 1 4

3:50 pm - 4:45 pm Track Maintenance

Event Information **All Times Subject Change**

Industry Will Call Times:

Thursday	12:00 pm – 5:00 pm
Friday:	8:00 am - 5:00 pm
Saturday:	7:00 am – 5:30 pm

AMA Registration Times:

Friday:	8:00 am – 5:00 pm
Saturday:	7:00 am - 10:30 pm

Technical Inspection (AMA Semi):

Friday:	1:00 pm – 4:00 pm

Sound Testing Times:

Friday: 1:00 pm - 4:00 pm

Rider Information (Saturday):

Rider Track Walk:	9:00 am – 9:30 am
Rider's Meeting (Podium):	9:30 am – 9:45 am
Chapel Service (Podium):	9:45 am – 10:00 am

Working Paddock Hours:

Friday:	8:00 am – 11:00 pm
Saturday:	6:30 am

Race Day Live:

Saturday: 12:00 pm – 2:30 pm

Public Hours

FanFest: 10:30 am – 4:30 pm

Doors for General Public: 4:30 pm

Industry & Factory Filming

Industry: Sec 116 – 118

Factory Filming: Sec 116 &117, on a riser

Evening Program

5:00 pm – 5:30 pm	Opening	Ceremonies
-------------------	---------	------------

5:36 pm - 5:44 pm	250SX Heat #1 – 6 Minutes/Plus 1 lap - 20 riders (1 - 9 to Main)
5:50 pm - 5:58 pm	250SX Heat #2 – 6 Minutes/Plus 1 lap - 20 riders (1 - 9 to Main)
6:04 pm - 6:12 pm	450SX Heat #1 – 6 Minutes/Plus 1 lap - 20 riders (1 - 9 to Main)
6:18 pm - 6:26 pm	450SX Heat #2 – 6 Minutes/Plus 1 lap - 20 riders (1 - 9 to Main)

^{6:32} pm – 6:38 pm KTM Junior Racing Main Event – 3 Laps – 15 Riders

6:38 pm – 6:50 pm Track Maintenance

6:50 pm - 6:57 pm 250SX Last Chance Qualifier – 5 Minutes/Plus 1 lap - 22 riders (1 - 4 to Main) 450SX Last Chance Qualifier – 5 Minutes/Plus 1 lap - 22 riders (1 - 4 to Main)

7:09 pm – 7:16 pm Intermission

7:16 pm – 7:19 pm 250SX Sighting Lap

7:21 pm - 7:38 pm 250SX Main Event – 15 Minutes/Plus 1 lap - 22 riders

7:38 pm – 7:48 pm
7:48 pm – 7:51 pm
7:51 pm – 7:54 pm
7:51 pm – 7:54 pm
7:51 pm – 7:54 pm
7:52 pm – 7:54 pm
7:53 pm – 7:54 pm
7:53 pm – 7:54 pm
7:54 pm – 7:55 pm
7:55 pm – 7:56 pm
7:58 pm – 7:58 pm
7:59 pm – 7:58 pm
7:59 pm – 7:59 pm
7:50 pm – 7:59 pm
7:50 pm – 7:59 pm

7:56 pm - 8:18 pm 450SX Main Event – 20 Minutes/Plus 1 lap - 22 riders

8:18 pm – 8:30 pm 450SX Victory Circle